CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
On classification of sigma(q)-conjugacy classes of a loop group 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 459, 页码: 29-42
Authors:  Nie, Sian;  Zhou, Peipei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Loop group  sigma(q)-conjugacy class  
Rational maps as Schwarzian primitives 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 7, 页码: 1267-1284
Authors:  Cui GuiZhen;  Gao Yan;  Rugh, Hans Henrik;  Tan Lei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Schwarzian derivatives  rational maps  critical points  meromorphic quadratic differentials  
rationalmapsasschwarzianprimitives 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 7, 页码: 1267
Authors:  Cui Guizhen;  Gao Yan;  Rugh Hans Henrik;  Tan Lei
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Rational solutions of ordinary difference equations 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2008, 卷号: 43, 期号: 10, 页码: 746-763
Authors:  Feng, Ruyong;  Gao, Xiao-Shan;  Huang, Zhenyu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
rational solution  polynomial solution  ordinary difference equation  Puiseux series  Laurent series  
Boundary integral formulas for elastic plane problem of exterior circular domain 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 卷号: 27, 期号: 7, 页码: 993-1000
Authors:  Dong Zheng-zhu;  Li Shun-cai;  Yu De-hao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
elastic plane problem of exterior circular domain  bi-harmonic equation  Fourier series  stress function  boundary integral formula  
A polynomial time algorithm for finding rational general solutions of first order autonomous ODEs 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2006, 卷号: 41, 期号: 7, 页码: 739-762
Authors:  Feng, Ruyong;  Gao, Xiao-Shan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
rational general solution  first order autonomous ODE  rational parametrizations  Laurent series  Pade approximants  polynomial time algorithm  
The investigation for (2+1)-dimensional Eckhaus-type extension of the dispersive long wave equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2004, 卷号: 37, 期号: 3, 页码: 841-850
Authors:  Yan, ZY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30